MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STRETCH VL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION STRETCH VL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M0061851550
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a stretch vl ureteral stent was successfully removed during a ureteral stent removal procedure in the ureter performed on (b)(6) 2022.On (b)(6) 2022, it was noted that a stent was placed in the right ureter to support the ureter and help remove the stones.The physician advised the patient to come back to the hospital for re-examination and extubation in january.On (b)(6) 2022, the patient had a re-examination and the physician found that the stent was calcified which made it difficult to remove.So, on (b)(6) 2022, at around 12:30, stent removal was performed, and the procedure was successfully completed with another stretch vl ureteral stent.It was noted that the patient was scheduled for check-up's, two months after the implantation.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).(b)(4).

Brand Name
STRETCH VL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15941256
Report Number3005099803-2022-07174
Device Sequence Number6403933
Product Code FAD
UDI-Device Identifier08714729160786
UDI-Public08714729160786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model NumberM0061851550
Device Catalogue Number185-155
Device Lot Number0025348450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale